# SDR CALA2018062101461

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 51,108 hours, 19,187 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN WAS CRACKED AT HSS 101.9,  AND 29.12,  FIVE INCHES AFT  OF L/E.    CRACK WAS .75.   REMOVED DAMAGED AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01 REPAIR 11. DIP INITIATED TO INSPECT EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES, WITH REPEAT INSPECTIONS EVERY ADD EMP:U227815,U130896,UU243889 9,000 FLIGHT CYCLES, IAW SRM 55-10-01 REPAIR 11, PARA.5, TABLE 204. SEE FLEET CYCLE N/R 9994248 FOR WORK ACCOMPLISHED. REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01 REPAIR 11.
